Doctor insights on:
Is It Normal For When A Child Begins To Take Adhd Meds For Him To Have Insomnia
Yes, it's possible. : Some of the medicines used for adhd can cause side effects which may impact a child's sleep. Always review side effects and risks of new medications with your doctor and monitor your child for changes in behavior (and mood) with changes in and new starts of medication. Also, kids (and adults) with adhd often have difficulty winding down and getting to sleep as part of their adhd symptoms. ...Read moreSee 11 more doctor answers
Many women complain that they have trouble sleeping when they are pregnant. Try not to eat just before bedtime. Consider taking a warm bath at bedtime to help you relax. As your abdomen gets bigger, you may want to lie on your side with a pillow under your abdomen and a pillow between ...Read more
If a child is given ADHD meds of different types, and none work, is it safe to say that ADHD is not the problem?
It suggests so: Not completely but it certainly raises that possibility. But remember some meds work for 1 patient and not another.But make sure your evaluation is done by a trained professional. Also some patients have add/adhd but also other coexisting diagnoses such as anxiety, ocd , etc. ...Read moreSee 2 more doctor answers
It happens, but...: This is not the most common response. So many variables affect one's 1st response, including concomitant conditions, type of med(s), dose, situational factors, etc. Often, one feels "better" or more competent or more in control, at least after a short time on a successfully titrated dose of the right med(s). But i like patients to "feel" not much of anything from rx- just do better as time goes on. ...Read moreSee 2 more doctor answers
You need attention : There are lots of different studies out there about the impact of not taking your meds if you have add, but i'll cite just one of them. Drivers who have add have the exact same accident rate as the general population. However, drivers with add off their meds have 5 times the accident rate! so it's the little things that are just as important day to day that you need to be at your best with. ...Read moreSee 3 more doctor answers
No: Medication decays slowly over time and the expiration date is there to protect you. Risks of taking an expired medication doesn't outweigh the benefits. If you are thinking about restarting your medication program visit your MD to review your options. Medicine can be helpful if used correctly - don't take risks please. ...Read moreSee 1 more doctor answer
See doc: You should take add meds if you are diagnosed with add & they are prescribed by the evaluating doctor. Distractibility can be caused by many things - depression, neurologic diseases, thyroid disease, sleep apnea, other medications, language disabilities, processing problems. That's why you need to see a competent doc to be assessed for your symptoms. ...Read moreSee 1 more doctor answer
I take ADHD meds, i like 2exercise but i can't run without feeling sick because my meds surpress my appetite, how can I get over this med symptom.
Depends on Dose: For a person who does not have adhdf and takes a stimulant medication will depend on the dose. At small doses your appetite may be diminished and sleep may be more difficult. At higher doses you may feel a power burst of energy that lasts a brief time. Larger doses over time can lead to a psychotic reaction that looks just like paranoid schizophrenia. Don't use it without a doctor's input. ...Read moreSee 1 more doctor answer
With regards to my ADHD meds, I have taken and take every stimulant/non stimulant made, all forms working to then suddenly just stop working at all!why?
ADHD: There may be several reasons, most common is tolerance to the drug, hitting a therapeutic ceiling. That means you can't go higher on dose. Depends on how they were rx'd. One method to help is combining meds of different classes that enhance each others' benefits without risking toxic side effects. That helps avoid tolerance, & greatly increases your options ...Read moreSee 2 more doctor answers
On adderil for ADHD & klonipin for anxiety. I have notice the ADHD meds trigger my anxiety. Doc said I didn't pee + the adderill out & I take it?
Stimulant effect: Please let the prescribing doctor know this is happening. It could be from the medication, or from using caffeine or chocolate with the medication. Or from a comorbid disorder like anxiety disorder. Or from using other medications such as decongestants. If none of these are present, then you may need a dose adjustment or change. ...Read moreSee 1 more doctor answer
40 yr old bf vapes pot for severe ADHD.He wont take ADHD meds cuz speed made him nervous&sick as kid.What else to take?BAD heart disease in his fam.
He can talk to a : psychiatrist about his medication & self-medication history, as there are non-stimulant medications approved for use in adults with ADHD, engage a therapist to help him with organizational skills & join CHADD.org to learn about work accommodations under the Americans with Disabilities Act. He can see his primary physician about his cardiac risk factors. But, it's his choice to do any of these. ...Read more
Im currently taking Zoloft and Xanax (alprazolam) for anxiety and found out I have adhd. What ADHD meds would be best to take without causing more anxiety/attacks?
Get evaluation: The combination of Xanax (alprazolam) and Zoloft can cause difficuty with focus and attention. Did you have problems with attention before these medications? If not, have your doctor reconsider your medications. Anxiety can mimic symptoms of ADHD ...Read moreSee 1 more doctor answer
Was prescribed Lamictal for Bipolar Disorder. What's the possibility of getting nystagmus or a rash? Is it safe to take with ADHD meds?
Lamictal, Concerta: I understand your concern. Lamictal can cause nystagmus, diplopia, blurred vision and rash. Thank you for information about using Concerta, it can cause emotional lability and insomnia. hallucinations, mania. See a Psychiatrist for definitive Diagnosis, Medication benefits and side effects, dose, frequency of medication monitoring; Therapy for stress.in your life, Breathing Relaxation and Yoga ...Read more
Confusing question: Why would you think your toddler is adhd ? If you have a hellian to raise please seek out the services of a child psychologist or developmental pediatrician. There are no otc products that i would ever recommend to deal with child behavior issues. Proper evaluation and work with a behavioral therapist and or psychiatrist are indicated in the more severe cases. ...Read more
Several ways:: 1. Adhd manifests most severely in keeping attention on boring, repetitive tasks. Find something you actually like doing, and adhd will be much less of a factor then. 2. Chop up your study time into smaller chunks, rotated between subjects. That way none of them will last long enough to lose your attention completely. 3. Give yourself rewards for achievements. ...Read more
Attention Deficit Hyperactivity Disorder (Adhd) (Definition)
A bio-psycho-social disorder characterized by inattentiveness, hyperactivity, and impulsivity. ADHD typically interferes with daily functioning or mental and social development. It is usually present in childhood, continuing into adulthood, and is genetically transmitted. ...Read more
- Talk to a doctor online
- How long does it take symptoms to away when you have prostatitis when on meds?
- My girlfriend takes her birth contro pill at the same time every single day and we alwase use a condom when we have sex we need to know if she gets her normal withdraw bleeding is that a clear sign she isnt pregnant
- I take xanax for severe anxiety but it does not help me sleep when i am having insomnia is it safe to take 3mg of melatonin